ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

To the best parametrization

E. B. Kuznetsov1

AnnotationIn the work numerical solution of the system of nonlinear algebraic or transcendental equations with parameters is investigated using the method solution continuation with respect to parameter. The problem of parametric interpolation of curves and surfaces is considered.
Keywordssystem of nonlinear equations with parameters, the best parameters, the best parametrization of curves, surfaces.

1Professor of Differential Equation Chair, Moscow Aviation Institute (State Technical University), Moscow;

Citation: E. B. Kuznetsov, "[To the best parametrization]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 9–13 (In Russian)